# SDR SWAA2021042364507

- Difficulty date: April 15, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 57,833 hours, 34,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR PANEL 242BF CRUSHED ALONG FWD EDGE / REPAIRED PASSENGER CABIN FLOOR PANEL 242BF CRUSHED ALONG FWD EDGE IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-10 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL.
